Affiliations

Recent Announcements


Public Education Talk on Brain Tumours

posted 7 Aug 2014 03:59 by HKNOS .org.hk   [ updated 7 Aug 2014 04:03 ]


Date: 13 September 2014 (Sat)
Time: 3:00pm to 4:30pm
Venue: 25/F, Hong Kong Federation of Youth Groups Building, 21 Pak Fuk Road, North Point, Hong Kong (MTR Quarry Bay Station C exit)
Registration Tel: 23856928
Website http://www.healthaction.com.hk

HKNOS Training Sponsorship Result (August 2014)

posted 6 Aug 2014 08:31 by HKNOS .org.hk   [ updated 6 Aug 2014 08:35 ]


The following are the three successful applicants:

Name

Institution

Conference

Dr Gilberto Ka Kit Leung

Department of Surgery, The University of Hong Kong, Queen Mary Hospital

The 19th Annual Scientific Meeting of the Society of Neuro-Oncology Society, November 13-16 2014, Miami, Florida, US

Dr Poon Tak Lap

(Withdrew application on 3 August 2014)

Department of Neurosurgery, Queen Elizabeth Hospital

11th EANO Meeting, October 9-12, 2014, Turin, Italy

Dr Amanda Kan

Department of Clinical Pathology, Tuen Mun Hospital

XVIII International Congress of Neuropathology


Call for Training Sponsorship Application

posted 17 Jun 2014 07:00 by HKNOS .org.hk   [ updated 17 Jun 2014 07:44 ]



The Hong Kong Neuro-Oncology Society (HKNOS) is committed to promote education and exchange of knowledge in the field of neuro-oncology through academic meetings and research collaborations in Hong Kong and overseas.

The Society is pleased to announce that it has a number of sponsorship provided for our full members to attend academic conference, training course and workshop related to neuro-oncology in Hong Kong and outside Hong Kong.

The sponsorship is to reimburse the economy class transportation and registration cost only up to a maximum of HK$10,000/person for conference attendance and up to a maximum of HK$15,000/person for training course/workshop attendance.

The conference/training course/workshop should be held within 12 months from approval of application.

The number of sponsorship is limited so each application will be vetted and the Society reserves the absolute and final decision in the allocation of sponsorship and the sponsored amount.

Interested full members may apply with the details of the academic conference, training course and workshop related to neuro-oncology and the involved cost before 21 July 2014. The applicants should be notified of their results by 31 August 2014.

Details of the sponsorship terms should be referred to the HKNOS sponsorship guideline.


Please apply the HKNOS sponsorship here.

The Hong Kong Neuro-Oncology Society Dinner Symposium

posted 14 Jun 2014 07:20 by HKNOS .org.hk   [ updated 17 Jun 2014 06:52 ]

Date: 3rd July 2014 (Thur)

Venue: Function Rooms 1-2, 3/F, The Mira Hong Kong

Chairman: Dr. Stephen Yau (Clinical Oncologist, Queen Elizabeth Hospital)

 

Time

Agenda Item

Speakers

6.30-7.00pm

Reception

 

7.00-7.25pm (25mins)

Temozolomide Resistance in Malignant Glioma – A Translational Research and Clinical Perspective

Dr. Gilberto Leung

(Neurosurgeon, Queen Mary Hospital)

7.25-7.50pm (25mins)

Management of GBM in Hong Kong – 10 Years Review and Future Challenge

Dr. Danny Chan

(Neurosurgeon, Prince of Wales Hospital)

7.50-8.15pm (25mins)

Extended Adjuvant Temozolomide Treatment in GBM Patients

Dr. Jenny Pu

(Neurosurgeon, Queen Mary Hospital)

8.15-8.30pm (15mins)

Q&A

Moderated by Dr. Stephen Yau

(Clinical Oncologist, Queen Elizabeth Hospital)

8.30-10:00pm

Dinner

 


International Symposium on Pediatric Neuro-Oncology (ISPNO) 2014

posted 4 Nov 2013 02:49 by HKNOS .org.hk   [ updated 4 Nov 2013 02:55 ]


The 16th International Symposium on Pediatric Neuro-Oncology (16th ISPNO) in conjunction with the 8th St. Jude-VIVA Forum in Pediatric Oncology will be hosted in Singapore from 28 June – 02 July 2014.

Please refer to the website for further information:

http://ispno2014.com/



AUSTRALIA & ASIA PACIFIC CLINICAL ONCOLOGY RESEARCH DEVELOPMENT (ACORD) WORKSHOP

posted 27 Oct 2013 21:28 by HKNOS .org.hk   [ updated 27 Oct 2013 21:29 ]

ACCORD 2014 Workshop

Want to improve your clinical research skills and credentials?

ACORD is a 1-week, intensive interactive workshop in clinical research methods and protocol development open to all cancer researchers in all oncology subspecialties. Participants come with a 1 page idea and leave with an ethics-ready protocol. The sixth biennial ACORD Workshop is scheduled for 14 - 20 September 2014 at the Palmer Coolum Resort on the Sunshine Coast, Queensland. 

Advanced trainees, junior clinicians and younger-mid career consultants working across all oncology specialities and related allied health professions, with an interest in developing their expertise in clinical trials design and research, are invited to start planning their applications for ACORD 2014. Sixty participants are selected through a competitive application process to join in the Workshop.

The application process requires:

·     An outline of a research concept for a clinical trial

·     An updated CV

·     A letter of reference

Departmental Heads and Supervisors are invited to encourage their trainees and junior clinicians to apply for ACORD 2014. This training program is a matchless career enhancing opportunity and is the Asia-Pacific region’s own version of the highly regarded Flims and Vail Programs run respectively by European Society for Medical Oncology and American Society for Clinical Oncology. 

Applications for the 6th Workshop will open online from 4 November 2013 through to 24 February 2014. For more information on ACORD 2014 please visit www.acord.org.au , email projects@moga.org.au or call Medical Oncology Group of Australia on 02 9256 9653.

Annual General Meeting & Annual Scientific Meeting 2013

posted 2 Oct 2013 20:07 by HKNOS .org.hk   [ updated 27 Oct 2013 21:38 ]

 
Recent Advances in the Management of Glioblastoma (GBM)


Date                       28 November 2013 (Thursday)

Venue                    Function Room 2-3, 3/F, The Mira, 118 Nathan Road, Kowloon 

Agenda

7:00-7:30pm       Reception

7:15-7:30pm       HKNOS Annual General Meeting (HKNOS members only)

7:30-8:15pm       Scientific Lecture:

                               “Anti-angiogenic agents in GBM:

                   achievements and questions unsolved”

                                Speaker

                                Professor Olivier Chinot

                                Head of Neuro-Oncology Department,

University Hospital Timone Marseille, France 

8:15-8:30pm       Discussion

8:30-10:30pm    Dinner

R.S.V.P

Please contact Veronica Cheng, Event Organizer 2734 3312 or email to veronica@pctourshk.com for registration

(please provide your name, hospital & contact number) by 18 November 2013

 

CME Accreditation (pending for approval)

-      Hong Kong College of Family Physicians

-      Hong Kong College of Pathologists

-      Hong Kong College of Physicians

-      Hong Kong College of Radiologists

-      College of Surgeons of Hong Kong


Proton Therapy Symposium

posted 2 Oct 2013 19:56 by HKNOS .org.hk   [ updated 2 Oct 2013 20:12 ]

Date: 23 October 2013 (Wednesday)

Time: 5:00pm – 8:30pm

Venue: Lecture Theatre, 12/F, Block R, Queen Elizabeth Hospital

 

Programme:


5:00pm:     Refreshment

5:30pm:      Overview of management of paediatric malignancies in Hong Kong
                    (Dr. Vincent Lee, Associate Consultant, Department of Paediatrics, Prince of Wales Hospital)

6:00pm:     Conventional radiotherapy for paediatric malignancies and late side effects
                    (Dr. Michael Kam, Consultant, Department of Clinical Oncology, Prince of Wales Hospital)


6:30pm:
    Local experience on using tomotherapy for paediatric cancers in Hong Kong
                    (Dr. YT Fu, Senior Medical Officer, Department of Clinical Oncology, Queen Elizabeth Hospital)


7:00pm:
    Proton therapy as compared with IMRT with special reference to paediatric and cranial base cancers
                    (Dr. Tony Wong, Director of Medical Physics, Seattle Cancer Care Alliance Proton Center)

7:30pm:
    Experience of setting up a new proton therapy centre

                    (Dr. Tony Wong, Director of Medical Physics, Seattle Cancer Care Alliance Proton Center)


8:00pm:
    Discussion: Is it the right time to set up a proton therapy centre in Hong Kong? (All)

                      

Co-organizers:

Hong Kong College of Radiologists

Hong Kong Paediatric, Haematology & Oncology Study Group

Hong Kong Neuro-Oncology Society

Hong Kong Lung Cancer Study Group

Hong Kong Association of Medical Physics

Hong Kong Association of Radiation Therapists

Apply for sponsorship to the conference “2013 Current Trends in Management of Malignant Glioma”, Sept 13-14 2013, Bangkok

posted 13 Aug 2013 03:47 by HKNOS .org.hk

The Hong Kong Neuro-Oncology Society have received a sponsorship for one doctor to attend the conference “2013 Current Trends in Management of Malignant Glioma”, Sept 13-14 2013, Bangkok. The sponsorship covers the usual cost of airfare, registration fee and accommodation.

The application deadline is 31 August 2013.  Interested members can apply here.

Please state in the "Comment Box" your name, email, post, any abstract / paper /
poster submitted, and whether you have attended this meeting in the past.

Extra-ordinary General Meeting, Hong Kong Neuro-Oncology Society

posted 28 Apr 2013 17:17 by HKNOS .org.hk   [ updated 28 Apr 2013 17:19 ]


Please be informed that an Extra-ordinary General Meeting will be held at 6:30-7:00p.m on Tuesday the 28th May 2013 at Function Rooms 2-3, 3/F, the Mira Hotel, 118 Nathan Road, Tsimshatsui, Kowloon.

 

The Agenda are as follows:

 

1.          To amend some wordings in the MEMORANDUM and ARTICLES OF ASSOCIATION (M&A) as suggested by the Inland Revenue Department to fulfill the Society tax exemption application.

2.          To advise the corresponding address of the Society

3.          Any other business.

 

Your attendance at the meeting will be highly appreciated.

 

Thank you for your support.

 

Yours sincerely,

  

Dr. Stephen Yau

President

1-10 of 20